# SDR 95FDEA01466

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON CENTER SPAR WEB WAS FOUND CRACKED.  CRACK EMANATED FROM LAST LIGHTENING HOLE DIAGONALLY TO THE I/B AFT CORNER ATTACH BOLT HOLE, CRACK TERMINATES AT EXISTING FASTENER HOLE.  FABRICATED AND INSTALLED REPAIR PER SRM 54-00-01 PAGE 11.
